Rendiconti Lincei - Matematica e Applicazioni


Previous issue  | Next issue  | Most recent Issue | All Issues | RLM summary
Volume 30, Issue 1, 2019
Metadata
 

Nonlinear Robin problems with general potential and crossing reaction
Nikolaos S. Papageorgiou and Andrea Scapellato
pp. 1–29
Abstract | Full-Text PDF (205 KB) | Metadata

The unirationality of the Hurwitz schemes $\mathcal H_{10, 8}$ and $\mathcal H_{13, 7}$
Hanieh Keneshlou and Fabio Tanturri
pp. 31–39
Abstract | Full-Text PDF (104 KB) | Metadata

A median approach to differentiation bases
Toni Heikkinen and Juha Kinnunen
pp. 41–66
Abstract | Full-Text PDF (177 KB) | Metadata

Weighted extrapolation in grand Morrey spaces and applications to partial differential equations
Vakhtang Kokilashvili, Alexander Meskhi and Maria Alessandra Ragusa
pp. 67–92
Abstract | Full-Text PDF (208 KB) | Metadata

On the partially symmetric rank of tensor products of $W$-states and other symmetric tensors
Edoardo Ballico, Alessandra Bernardi, Matthias Christandl and Fulvio Gesmundo
pp. 93–124
Abstract | Full-Text PDF (379 KB) | Metadata

A free boundary model for the evolution of a geothermal system
Luca Meacci, Angiolo Farina and Mario Primicerio
pp. 125–136
Abstract | Full-Text PDF (565 KB) | Metadata

A uniqueness criterion for measure-valued solutions of scalar hyperbolic conservation laws
Michiel Bertsch, Flavia Smarrazzo, Andrea Terracina and Alberto Tesei
pp. 137–168
Abstract | Full-Text PDF (228 KB) | Metadata

A norm estimate for evolution operators of equations with the Lipschitz property in a Banach space
Michael Gil'
pp. 169–174
Abstract | Full-Text PDF (75 KB) | Metadata

Harmonic morphisms and the Penrose–Ward transform
Radu Pantilie
pp. 175–194
Abstract | Full-Text PDF (167 KB) | Metadata

Integrability of the spatial restricted three-body problem near collisions (an announcement)
Franco Cardin and Massimiliano Guzzo
pp. 195–204
Abstract | Full-Text PDF (103 KB) | Metadata

On Sobolev regularity of solutions to Fokker–Planck–Kolmogorov equations with drifts in $L^1$
Vladimir I. Bogachev, Svetlana N. Popova and Stanislav V. Shaposhnikov
pp. 205–221
Abstract | Full-Text PDF (148 KB) | Metadata